# SDR MK1Y20230719004

- Difficulty date: July 19, 2023
- Submitted: July 19, 2023
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N291CR
- Make and model: Boeing 767304
- Aircraft serial: 29137
- Aircraft time: 83,535 hours, 18,518 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

STA 1351, LBL 49.0: DURING MAINTENANCE INSPECTION A CRACK WAS FOUND ON THE SIDE GUIDE RAIL IN AFT CARGO AT LENGTH OF THE CRACK IS ABOUT 1.7”. THE DATUM RAIL MADE OF 7075-T73511 BAC 1520-2199 EXTRUSION PER SRM 53-60-53, IDENT 1.
